Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2012: 0.560
Mathematical Citation Quotient 2012: 0.50

VolumeIssuePage

Issues

On the stabilization of approximation procedures for a class of integral equations of the first kind with noisy right-hand sides

G. BRUCKNER

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 5, Issue 2, Pages 117–128, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1997.5.2.117, October 2009

Publication History:
Published Online:
2009-10-09

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.